Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Prescribed amoxicillin after strep, rash, prescribed prednisolone. Worsening of rash after stopping medicine. What is happening?

I had strep 4 wks ago, was prescribed amoxicillin . 5 days later started breaking out in a rash and stopped taking the meds. A few days after that I went back to the doctor and was prescribed a 5 days dose of prednisone . Once I stopped taking it the rash became worse. Saw my dr again, last Monday. I was given an injection of steroids and another 5 day taper pack of Prednisone. My last dose was on Friday and once again the rash which is everywhere has gotten worse. What do I do? It is very dry, scaly and if I don t itch it, it isn t too bad. Wait it out? Go back to the doctor?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
antibiotics and prednesolone are not answer to rash
you need to find cause of the rash
it can be due to medicines taken for other disease like paracetamol ibuprufen vitamins multivitamins diet suppliments calcium iron
can be due to oils shampoo cooking oil creams ointments moisturisers and other body materials like hena and dyes
can be food cloth and pollens
corelate and find cause to withdraw
till you can se antiallergic fexofenadine bd
tab cpm night
liquid antacids and local antiallergic applications on affected parts of skin

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor